ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analysis of Bifurcations in a Power System Model with Excitation Limits

Kavasseri, Rajesh G and Padiyar, KR (2001) Analysis of Bifurcations in a Power System Model with Excitation Limits. In: International Journal of Bifurcation and Chaos,, 11 (9). pp. 2509-2516.

[img] PDF
ANALYSIS.pdf - Published Version
Restricted to Registered users only

Download (438kB) | Request a copy
Official URL: http://db0.worldscinet.com/worldsci-staging/Files/...


This paper studies bifurcations in a three node power system when excitation limits are considered. his is done by approximating the limiter by a smooth function to facilitate bifurcation analysis. Spectacular qualitative changes in the system behavior induced by the limiter are illustrated by two case studies. Period doubling bifurcations and multiple attractors are shown to result due to the limiter. Detailed numerical simulations are presented to verify the results and illustrate the nature of the attractors and solutions involved.

Item Type: Journal Article
Publication: International Journal of Bifurcation and Chaos,
Publisher: World Scientic Publishing Company
Additional Information: Copyright of this article belongs to World Scientic Publishing Company.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 25 Sep 2008 06:08
Last Modified: 19 Sep 2010 04:50
URI: http://eprints.iisc.ac.in/id/eprint/15997

Actions (login required)

View Item View Item